MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM VENTILATION MODULE; GAS CONTROL UNIT

SPECTRUM MEDICAL LTD. QUANTUM VENTILATION MODULE; GAS CONTROL UNIT
Model Number QVM
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that the qvm was not showing pco2 measurement.The user tried switching out the cables but this did not resolve the issue.This happened during setup.The suspected fault was immeadiatly obvious prior to use, and there was no patient harm or delay to operation as a result of this issue.This issue was reported to ansm by the hospital.
 
Additional Manufacturer Narrative
Spectrum medical have requested the return of the device for an investigation.
 
Additional Manufacturer Narrative
The quantum ventilation unit has been reported lost by being transferred to a 3rd party.No investigation of device reportable.Spectrum medical reprisentative visited the hospital, it was noted that the users seem to be inconsistent with changing water traps (only replacing when the taps were extremely saturated) without return of the device it is not possible to determine root cause.Event initially reported as hospital had reported to ansm.
 
Event or Problem Description

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key22563350
Report Number3006073153-2025-00172
Device Sequence Number9219839
Product Code DTX
UDI-Device Identifier05060434420688
UDI-Public05060434420688
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM
Device Catalogue Number51-000045-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown